# SDR KPVA200312

- Difficulty date: February 28, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Engine: Pwa PW120
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 10005511
- Part serial: 60149
- Condition: Inoperative
- Location: Cockpit
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT PORTABLE EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED COCKPIT PORTABLE EMERGENCY LIGHT IAW MM.  OPS CHECKED GOOD.
